# SDR AALA202312201902

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A320*
- Aircraft serial: 5235
- Aircraft time: 35,783 hours, 14,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR DISARM HANDLE LOOSE. MAINTENANCE FOUND HANDLE PLATE LOOSE AND SECURED IT PER AMM 25-23-46.
